Screen Shake checkbox needed

General Discussion
I know this doesn't effect everyone equally, but quite a few of us are desperate for an option to turn off screen shake altogether.

I am aware that this would put us at a disadvantage vs. some demons (such as the demonic tremors).

For many, this is not a matter of preference. I am now finding it harder and harder to play acts 3/4 (in any difficulty) because of all the screen shake.

Whether it is environmental, or caused by monster or player actions, screen shake is causing severe nausea for many of us. The whole first level of act4 is nearly unbearable, especially given the relative lack of checkpoints.

What makes it worse is that it's just a design decision on this level. There is no need for the entire map to oscillate at 20-30hz for the duration of this stage. We get it, the High Heavens are crumbling.

I find myself unable to play for more than 10-15 minutes sometimes before the nausea or eye strain make me quit. Obviously this is not compatible with D3's checkpoint system. On behalf of myself and many other players, I humbly request that somebody help us out with this issue.
Agree 100%. I posted long ago about this while watching the original monk spotlight video. So much screen shake I was feeling ill almost immediately. It seems to have been toned down since, but it can still be annoying.
bump
Totally agree!
Bump
+1
It's fun shaking for first few days of playing. Now it's really annoying thing.
There is screen shaking? I have 2 60s and haven't noticed lol.

Vid?
Agree! Please allow us to turn off all screen shaking. Causes many problems for me. Forces me to avoid whole areas of the game and skills.
I fought the giant rock golems in act 2 zolten kulle area, and guess what they have illusionist affix.

screen shaking 100% of the time ... horrible ...
+1 remove this screen shake pls
I agree, this would definitely help out other players. Because the 3 common issues I've seen with people and video games is light sensitivity (seizures), colorblindness (blending of colors), and screen shaking (nausea).

Join the Conversation

Return to Forum